×

Found 143 Documents (Results 1–100)

100
MathJax

The scattering problem of three one-dimensional short-range quantum particles involving bound states in pair subsystems. The coordinate asymptotics of the resolvent kernel and of the eigenfunctions of the absolutely continuous spectrum. (English. Russian original) Zbl 1455.81044

J. Math. Sci., New York 252, No. 5, 567-575 (2021); translation from Zap. Nauchn. Semin. POMI 483, 5-18 (2019).
PDF BibTeX XML Cite
Full Text: DOI

The asymptotics of eigenfunctions of the absolutely continuous spectrum. The scattering problem of three one-dimensional quantum particles. (English. Russian original) Zbl 1435.81230

J. Math. Sci., New York 243, No. 5, 640-655 (2019); translation from Zap. Nauchn. Semin. POMI 471, 15-37 (2018).
MSC:  81U10 81U20
PDF BibTeX XML Cite
Full Text: DOI

Some aspects of the scattering problem for a system of three charged particles. (English. Russian original) Zbl 1419.81038

J. Math. Sci., New York 238, No. 5, 601-620 (2019); translation from Zap. Nauchn. Semin. POMI 461, 65-94 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On justification of the asymptotics of eigenfunctions of the absolutely continuous spectrum in the problem of three one-dimensional short-range quantum particles with repulsion. (English. Russian original) Zbl 1419.81009

J. Math. Sci., New York 238, No. 5, 566-590 (2019); translation from Zap. Nauchn. Semin. POMI 461, 14-51 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Scientific heritage of L. D. Faddeev. Survey of papers. (English. Russian original) Zbl 1396.81008

Russ. Math. Surv. 72, No. 6, 977-1081 (2017); translation from Usp. Mat. Nauk 72, No. 6, xx (2017).
PDF BibTeX XML Cite
Full Text: DOI

To the question on the resolvent kernel asymptotics in the three-body scattering problem. (English. Russian original) Zbl 1386.81142

J. Math. Sci., New York 224, No. 1, 63-68 (2017); translation from Zap. Nauchn. Semin. POMI 438, 95-103 (2015).
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotic behavior of eigenfunctions of the continuous spectrum at infinity in configuration space for the system of three three-dimensional like-charged quantum particles. (English. Russian original) Zbl 1380.81121

J. Math. Sci., New York 226, No. 6, 744-767 (2017); translation from Zap. Nauchn. Semin. POMI 451, 79-115 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Perturbation theory in the scattering problem for a three-particle system. (English. Russian original) Zbl 1369.81097

Theor. Math. Phys. 191, No. 1, 524-536 (2017); translation from Teor. Mat. Fiz. 191, No. 1, 63-77 (2017).
MSC:  81U10 81Q15 81Q05
PDF BibTeX XML Cite
Full Text: DOI

A system of three three-dimensional charged quantum particles: asymptotic behavior of the eigenfunctions of the continuous spectrum at infinity. (English. Russian original) Zbl 1272.81185

Funct. Anal. Appl. 46, No. 2, 147-151 (2012); translation from Funkts. Anal. Prilozh. 46, No. 2, 83-88 (2012).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic behavior of eigenfunctions of the three-particle Schrödinger operator. II: Charged one-dimensional particles. (English. Russian original) Zbl 1219.81235

St. Petersbg. Math. J. 22, No. 3, 379-392 (2011); translation from Algebra Anal. 2010, No. 3, 60-79 (2010).
MSC:  81U10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software